# SDR CALA0100093

- Difficulty date: February 1, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 18,506 hours, 9,868 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Corroded
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 DOOR ESCAPE SLIDE FORWARD AND AFT GIRT BAR SUPPORTS CORRODED AT STA 312 AND STA 344.  THE GIRT BAR SUPPORTS WERE REMOVED AND REPLACED IAW SRM 51-10-2.
